# SDR YENA2022012400024

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 67,471 hours, 22,478 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Adiru
- Part number: HG2030AE24
- Part serial: 01116823
- Condition: Failed
- Location: 1fp1
- Part time: 72,364 hours, 26,291 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FLT #1 139, JFK-BQN(AIR TURNBACK TO JFK). ON CLIMB OUT ADR 1 FAULT ECAM, HOWEVER NO ATT/HDG DISPLAY ON PFD 1 + NO 1.
RAN ADR 1 QRH + 1R1 QRH IR 1 RECOVERED IN ATT ONLY MODE.  PRECAUTIONARY RETURN TO JFK.; R + R ADR 1 FIN 1FP1 AMM 32-12-34.  OPS CK NORM.  NO FAULTS.
